# SDR AALA202008259009

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 10,669 hours, 4,379 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT, AT APPROX 4000 MSL, IAS DISAGREE MESSAGE DISPLAYED ON BOTH PFDS. IAS DIFFERED BY 6-8 KTS  BETWEEN CAPTAIN AND FIRST OFFICER IAS. STANDBY IAS AGREED WITH FIRST OFFICER IAS.   FOUND LT STATIC PORTS BLOCKED.  OBSTRUCTION WAS REMOVED.  INSPECTED, FLUSHED AND LEAK CHECKED.
